MAUDE Adverse Event Report: US ENDOSCOPY TRUFREEZE; SPRAY CATHETER

US ENDOSCOPY TRUFREEZE; SPRAY CATHETER
Model Number 2000177
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our investigation and evaluation of the catheter is in process; a follow-up report will be submitted when additional information becomes available.The instructions for use (ifu 150013312) contains the following instructions when using the rapid av spray kittrufreeze, "do not use the product if the device does not function properly or there is evidence of damage (e.G.Kinks, bends or damaged packaging).Save the device and packaging and contact your local steris endoscopy product specialist.".
 
Event or Problem Description
The user facility reported that their truefreeze console was unable to scan the catheter pouch successfully.The customer completed procedure with another catheter, subsequently causing the patient procedure to be delayed.No injuries were reported.
 
Additional Manufacturer Narrative
The device subject of the event was returned to steris endoscopy for evaluation.When attempting to scan the barcode on a production equivalent unit, the reported issue was confirmed.A specific root cause as to why this barcode was not readable by the trufreeze console could not be determined.The lot subject of the reported complaint had a lot size of (b)(4) units, of which two labels were reported to have had this issue.No other lots in the history of this product have been reported to have an unreadable label.Steris will continue to monitor for similar events.The user facility proceeded to file medwatch report: (b)(4), received by steris on september 18, 2024.

Brand Name
TRUFREEZE
Common Device Name
SPRAY CATHETER
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key19516180
Report Number1528319-2024-00046
Device Sequence Number6334020
Product Code GEH
UDI-Device Identifier00724995199227
UDI-Public(01)00724995199227(17)20250501(10)3510
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K223369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2025
Device Model Number2000177
Device Catalogue Number2000177
Device Lot Number(10)3510
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown